# SDR ASOA201201078

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 33,058 hours, 29,546 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P10
- Part serial: NMADB060
- Condition: Failed
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE MASTER CAUTION AT 18000 FT.  EMERGENCY DECLARED.   R & R RT LUBE AND SCAVENGE PUMP IAW AMM 79-21-01.  LEAK AND OPS CHECKED GOOD.
